# SDR SWIA971320

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Failed
- Location: Lt Eng Inlet
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE AIR INLET BOOT FAILED IN FLIGHT.  RETURNED TO SEA.  INSTALLED UNIVERSAL INLET IAW MM 30-20-00.
